Tennessee, 2007Hail and Damaging Wind in Tennessee, July 26, 2007
July 26, 2007 · NWS OHX · 3 events in 2 counties and zones
Pulse storms on July 26, 2007 produced large hail and strong winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $200
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Pulse storms on July 26, 2007 produced large hail and strong winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 26, 1:39 PM CST, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 26, 1:39 PM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
239 PM CDT THU JUL 26 2007
.SHORT TERM...(THRU SAT NITE)
CURRENT...AS EXPECTED...ISOLATED TO SCT TSTMS DEVELOPING OVER S
AND E SECTIONS THIS AFTERNOON. NO STRONG STORMS YET. TEMPS RANGE
FROM 78 AT CSV TO 90 AT CKV.
LO CHANCE POPS FOR AFORMENTIONED AREAS THIS EVE...THEN LO POPS
AGAIN FOR FRI WITH HIEST POPS PLATEAU (30%). FRONT APPROACHES FRI
NITE AND HARD TO DETERMINE IF FROPA IS ACTUAL OR OUTFLOW BOUNDARY
AHEAD OF FRONT. FRONT IN CONJUNCTION WITH NW FLOW ALOFT AND H5 S/WV.
WILL GO WITH HIEST POPS NE SECTIONS FRI NITE...AND BLANKET 50 POPS
FOR SAT. WITH POSITION OF ATTENDANT FRONT IN DOUBT...WILL LEAVE LO
POPS IN FOR ALL BUT NW SECTIONS SAT NITE.
.LONG TERM...
SAME LO POPS FOR SUN...THEN NEAR OR SLITELY ABOVE NORMAL TEMPS AND
DRY FOR EXTENDED PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 70 93 72 87 / 10 10 40 50
CLARKSVILLE 68 93 71 86 / 10 10 40 50
CROSSVILLE 65 86 67 79 / 20 30 50 50
COLUMBIA 67 93 72 / 10 20 30 50
LAWRENCEBURG 69 93 72 / 20 20 30 50
WAVERLY 68 92 72 / 10 10 40 50
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
17/MAG
Hazardous weather outlook, Jul 26, 4:30 AM CST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT THU JUL 26 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-271030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT THU JUL 26 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND CONTINUE INTO THE
EARLY EVENING. A FEW STORMS THIS AFTERNOON AND EVENING MAY BECOME
STRONG TO LOCALLY SEVERE....PRODUCING PENNY SIZED HAIL AND GUSTY
WINDS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SMALL CHANCE OF ISOLATED STRONG TO SEVERE THUNDERSTORMS
FRIDAY AND SATURDAY.
.SPOTTER INFORMATION STATEMENT...
DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER
THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED.
07
In the hours before
Special weather statement, Jul 26, 1:56 PM CST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
256 PM CDT THU JUL 26 2007
TNZ058-060-061-093>095-262100-
LEWIS-MAURY-MARSHALL-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...HOHENWALD...COLUMBIA...LEWISBURG...
WAYNESBORO...LAWRENCEBURG...PULASKI
256 PM CDT THU JUL 26 2007
A STRONG THUNDERSTORM IS MOVING THROUGH NORTHERN GILES COUNTY
AT 255 PM. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...
WIND GUSTS TO 35 MPH. MOVEMENT WILL REMAIN TOWARD MARSHALL COUNTY
AT 10 MPH. MOVE INDOORS WHEN THUNDERSTORMS APPOACH AND STAY
AWAY FROM WINDOWS.
BOYD
Thunderstorm Wind, Warren
- When
- July 26, 4:23 PM CST
- Where
- Warren County, 7 mi NW of Mc Minnville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $200
- Reported by
- Law Enforcement
- Coordinates
- 35.752, -85.868
Several trees were blown down on Short Mountain Rd.
Hail, Jackson
- When
- July 26, 6:37 PM CST
- Where
- Jackson County, 8 mi SW of Gainesboro
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.268, -85.751
Hail, Jackson
- When
- July 26, 6:41 PM CST
- Where
- Jackson County, Gainesboro
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.350, -85.650
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Minnesota, July 26, 20072 deaths · 1 in hail · 14 events
- Hail and Damaging Winds in Michigan, July 26, 2007$5.3 million · 1.75 in hail · 28 events
- Hail and Damaging Winds in Illinois, July 26, 2007$2.1 million · 65 kt wind · 6 events
- Flash Flood and Damaging Wind in Indiana, July 26, 2007$500,000 · 51 kt wind · 2 events
- Flash Flooding and Heavy Rain in North Carolina, July 26, 2007$200,000 · 4 events
- Tornadoes and Hail in Indiana, July 26, 2007$120,000 · EF0 · 10 events
- Flash Flooding and Damaging Wind in Wisconsin, July 26, 2007$126,000 · 4 events
- Hail and Damaging Winds in Kentucky, July 26, 2007$55,000 · 1 in hail · 20 events
- Flash Flood and Hail in Wisconsin, July 26, 2007$55,000 · 2 in hail · 19 events
- Damaging Wind and Lightning Strike in North Carolina, July 26, 2007$100,000 · 55 kt wind · 2 events
- Flash Flood in Wyoming, July 26, 2007$50,000 · 1 event
- Hail and Damaging Winds in West Virginia, July 26, 20071 injured · 1 in hail · 24 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 36350, 36352, 36351.